# SDR JR2R20250809930

- Difficulty date: August 9, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 20,883 hours, 12,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803403
- Condition: Corroded
- Location: Zone 100
- Part time: 20,883 hours, 12,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENING, LOWER FWD SEAL REST CORRODED.  REPLACED
